# SDR AALA2009042600002

- Difficulty date: April 26, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 52,472 hours, 26,752 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW     INFLIGHT LAX-ORD. WEATHER RADAR FAILED INFLIGHT. LANDED DFW WITHOUT IONCIDENT. REPLACED WEATHER RADAR RIGHT UNIT AND WEATHER RADAR CONTROL PANEL.  SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
